Alert archive / Missouri / River Flood Warnings in 2008
River Flood Warning 80, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at Apr 18, 2008, 8:24 AM CDT for Cass County, Henry County, Johnson County, Missouri. It took effect at Apr 18, 2008, 12:42 PM CDT. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Apr 18, 2008, 8:24 AM CDT (13:24 UTC)
- In effect from
- Apr 18, 2008, 12:42 PM CDT
- Expired
- Apr 18, 2008, 3:34 PM CDT
- In force
- 3 hr
- Issued by
- NWS Kansas City, MO
- Flood severity
- Minor
Counties Cass County, MO, Henry County, MO, Johnson County, MO
The radar
The Pleasant Hill radar (KEAX), 34 km from the middle of the area, began a volume at 13:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big Creek near Blairstown (BLRM7). The gauge peaked at 19.53 ft at Apr 18, 2008, 1:00 PM CDT.
- Action stage
- 15 ft
- Minor stage
- 20 ft
- Moderate stage
- 23 ft
- Major stage
- 36 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06921720, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KEAX 181325
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
824 AM CDT FRI APR 18 2008
...THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
FLOOD WARNING FOR THE FOLLOWING STREAMS...
BIG CREEK AT BLAIRSTOWN
SOUTH GRAND RIVER AT URICH
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...BATES...CASS...
HENRY...JOHNSON
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
MOC037-083-101-191324-
/O.NEW.KEAX.FL.W.0080.080418T1732Z-080420T1221Z/
/BLRM7.1.ER.080418T1732Z.080419T0000Z.080419T1221Z.NO/
824 AM CDT FRI APR 18 2008
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
* FLOOD WARNING FOR
THE BIG CREEK AT BLAIRSTOWN.
* FROM THIS AFTERNOON TO SUNDAY MORNING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 8:00 AM FRIDAY THE STAGE WAS 18.0 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
RISE TO NEAR 21.5 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW
FLOOD STAGE BY SATURDAY MORNING.
* AT 20.0 FEET...THE WEST BANK OF THE CREEK BEGINS TO FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BIG CREEK
BLAIRSTOWN 20 18.0 FRI 08 AM 21.5 THIS EVENING
$$
MOC013-037-083-191323-
/O.NEW.KEAX.FL.W.0081.080418T1800Z-080420T2120Z/
/URHM7.1.ER.080418T1800Z.080419T0600Z.080419T2120Z.NO/
824 AM CDT FRI APR 18 2008
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
* FLOOD WARNING FOR
THE SOUTH GRAND RIVER AT URICH.
* FROM THIS AFTERNOON TO SUNDAY AFTERNOON...OR UNTIL THE WARNING IS
CANCELLED.
* AT 7:58 AM FRIDAY THE STAGE WAS 21.2 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
RISE TO NEAR 25.5 FEET BY EARLY SATURDAY MORNING. THE RIVER WILL
FALL BELOW FLOOD STAGE BY SATURDAY AFTERNOON.
* AT 24.0 FEET...FLOODING OCCURS ACROSS LOCATIONS WITHIN 0.5 TO 1.5
MILES OF THE RIVER. AREAS AFFECTED INCLUDE LOW-LYING PASTURES ALONG
WITH CROPLAND AND SECONDARY ROADS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
SOUTH GRAND RIVER
URICH 24 21.2 FRI 08 AM 25.5 EARLY SATURDAY MORNING
$$
SAW2 follow-up statements
000
WGUS83 KEAX 181725
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1225 PM CDT FRI APR 18 2008
...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING STREAMS...
BIG CREEK AT BLAIRSTOWN
GRAND RIVER NEAR CHILLICOTHE
GRAND RIVER NEAR SUMNER
SOUTH GRAND RIVER AT URICH
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...BATES...CARROLL...
CASS...CHARITON...HENRY...JOHNSON...LINN...LIVINGSTON
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
MOC037-083-101-191725-
/O.EXT.KEAX.FL.W.0080.080418T1742Z-080420T1221Z/
/BLRM7.1.ER.080418T1742Z.080419T0000Z.080419T1221Z.NO/
1225 PM CDT FRI APR 18 2008
THE FLOOD WARNING CONTINUES FOR
THE BIG CREEK AT BLAIRSTOWN.
* UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 12:00 PM FRIDAY THE STAGE WAS 19.5 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
RISE TO NEAR 21.5 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW
FLOOD STAGE BY SATURDAY MORNING.
* AT 20.0 FEET...THE WEST BANK OF THE CREEK BEGINS TO FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BIG CREEK
BLAIRSTOWN 20 19.5 FRI 12 PM 21.5 THIS EVENING
$$
MOC115-117-191724-
/O.EXT.KEAX.FL.W.0078.000000T0000Z-080421T2300Z/
/CHZM7.2.ER.080418T1616Z.080419T0000Z.080420T2300Z.NO/
1225 PM CDT FRI APR 18 2008
THE FLOOD WARNING CONTINUES FOR
THE GRAND RIVER NEAR CHILLICOTHE.
* UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:15 AM FRIDAY THE STAGE WAS 23.9 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY AFTERNOON AND CONTINUE
TO RISE TO NEAR 29.4 FEET BY THIS EVENING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY SUNDAY EVENING.
* AT 28.0 FEET...RURAL ROADS ARE UNDER WATER.
* AT 24.0 FEET...LOW-LYING CROPLAND FLOODS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
GRAND RIVER
CHILLICOTHE 24 23.9 FRI 11 AM 29.4 THIS EVENING
$$
MOC033-041-115-117-191724-
/O.EXT.KEAX.FL.W.0079.000000T0000Z-080423T2320Z/
/SNZM7.2.ER.080418T1705Z.080420T0000Z.080422T2320Z.NO/
1225 PM CDT FRI APR 18 2008
THE FLOOD WARNING CONTINUES FOR
THE GRAND RIVER NEAR SUMNER.
* UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:45 AM FRIDAY THE STAGE WAS 25.5 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
RISE TO NEAR 34.4 FEET BY SATURDAY EVENING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY TUESDAY EVENING.
* AT 28.0 FEET...RURAL ROADS ARE UNDER WATER.
* AT 26.0 FEET...RURAL LAND ADJACENT TO THE RIVER IS FLOODED.
* AT 23.0 FEET...BOTTOMLAND 1 TO 2 MILES SOUTH OF THE GAGE BEGINS TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
GRAND RIVER
SUMNER 26 25.5 FRI 12 PM 34.4 SATURDAY EVENING
$$
MOC013-037-083-191724-
/O.EXT.KEAX.FL.W.0081.080418T1717Z-080420T2120Z/
/URHM7.1.ER.080418T1640Z.080419T0600Z.080419T2120Z.NO/
1225 PM CDT FRI APR 18 2008
THE FLOOD WARNING CONTINUES FOR
THE SOUTH GRAND RIVER AT URICH.
* FROM THIS AFTERNOON TO SUNDAY AFTERNOON...OR UNTIL THE WARNING IS
CANCELLED.
* AT 12:05 PM FRIDAY THE STAGE WAS 24.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.5 FEET BY
EARLY SATURDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE
SATURDAY AFTERNOON.
* AT 24.0 FEET...FLOODING OCCURS ACROSS LOCATIONS WITHIN 0.5 TO 1.5
MILES OF THE RIVER. AREAS AFFECTED INCLUDE LOW-LYING PASTURES ALONG
WITH CROPLAND AND SECONDARY ROADS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
SOUTH GRAND RIVER
URICH 24 24.3 FRI 12 PM 25.5 EARLY SATURDAY MORNING
$$
SAW000
WGUS83 KEAX 182034
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
334 PM CDT FRI APR 18 2008
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING STREAMS...
BIG CREEK AT BLAIRSTOWN
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...CASS...HENRY...JOHNSON
...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING STREAMS...
GRAND RIVER NEAR CHILLICOTHE
GRAND RIVER NEAR SUMNER
SOUTH GRAND RIVER AT URICH
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...BATES...CARROLL...
CASS...CHARITON...HENRY...LINN...LIVINGSTON
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
MOC037-083-101-182104-
/O.CAN.KEAX.FL.W.0080.000000T0000Z-080420T1221Z/
/BLRM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
334 PM CDT FRI APR 18 2008
THE FLOOD WARNING IS CANCELLED FOR
THE BIG CREEK AT BLAIRSTOWN.
* AT 3:00 PM FRIDAY THE STAGE WAS 19.4 FEET.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 17.7 FEET BY SATURDAY
MORNING.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BIG CREEK
BLAIRSTOWN 20 19.4 FRI 03 PM CONT TO FALL
$$
MOC115-117-192033-
/O.EXT.KEAX.FL.W.0078.000000T0000Z-080421T0618Z/
/CHZM7.2.ER.080418T1618Z.080419T0600Z.080420T0618Z.NO/
334 PM CDT FRI APR 18 2008
THE FLOOD WARNING CONTINUES FOR
THE GRAND RIVER NEAR CHILLICOTHE.
* UNTIL LATE SUNDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 3:15 PM FRIDAY THE STAGE WAS 27.5 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 29.0 FEET BY
EARLY SATURDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
SUNDAY MORNING.
* AT 28.0 FEET...RURAL ROADS ARE UNDER WATER.
* AT 24.0 FEET...LOW-LYING CROPLAND FLOODS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
GRAND RIVER
CHILLICOTHE 24 27.5 FRI 03 PM 29.0 EARLY SAT MORN
$$
MOC033-041-115-117-192033-
/O.EXT.KEAX.FL.W.0079.000000T0000Z-080423T1200Z/
/SNZM7.2.ER.080418T1702Z.080420T0000Z.080422T1200Z.NO/
334 PM CDT FRI APR 18 2008
THE FLOOD WARNING CONTINUES FOR
THE GRAND RIVER NEAR SUMNER.
* UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 2:45 PM FRIDAY THE STAGE WAS 29.5 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 34.6 FEET BY
SATURDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY
MORNING.
* AT 28.0 FEET...RURAL ROADS ARE UNDER WATER.
* AT 26.0 FEET...RURAL LAND ADJACENT TO THE RIVER IS FLOODED.
* AT 23.0 FEET...BOTTOMLAND 1 TO 2 MILES SOUTH OF THE GAGE BEGINS TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
GRAND RIVER
SUMNER 26 29.5 FRI 03 PM 34.6 SAT EVE
$$
MOC013-037-083-192033-
/O.EXT.KEAX.FL.W.0081.000000T0000Z-080420T1200Z/
/URHM7.1.ER.080418T1640Z.080419T0000Z.080419T1200Z.NO/
334 PM CDT FRI APR 18 2008
THE FLOOD WARNING CONTINUES FOR
THE SOUTH GRAND RIVER AT URICH.
* UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 12:05 PM FRIDAY THE STAGE WAS 24.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.5 FEET BY THIS
EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY MORNING.
* AT 24.0 FEET...FLOODING OCCURS ACROSS LOCATIONS WITHIN 0.5 TO 1.5
MILES OF THE RIVER. AREAS AFFECTED INCLUDE LOW-LYING PASTURES ALONG
WITH CROPLAND AND SECONDARY ROADS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
SOUTH GRAND RIVER
URICH 24 24.3 FRI 12 PM 25.5 THIS EVE
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Apr 18, 6:55 AM CDT, 1 hour 29 minutes earlier.
Area forecast discussion, Apr 18, 6:55 AM CDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 655 AM CDT FRI APR 18 2008 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... /ISSUED 435 AM CDT FRI APR 18 2008/ PRIMARY FORECAST CONCERN CENTERS ON RAIN CHANCES THROUGH SATURDAY AND HOW MUCH QPF IN THE SHORT TERM. SATELLITE IMAGERY INDICATES A MID/UPPER LEVEL LOW MOVING EAST FROM NORTH CENTRAL INTO NORTHEAST KS THIS MORNING. MODELS IN GENERAL AGREEMENT THAT THE UPPER SYSTEM WILL CONTINUE TRACKING SLOWLY EAST THROUGH TONIGHT. MODELS HAVE ALSO CLOSED THE GAP ON DIFFERENCES WITH PLACEMENT OF SURFACE LOW. LATEST OBS INDICATE THE SURFACE LOW IS JUST NORTHEAST OF MCI. WITH THE EXCEPTION OF THE 12Z GFS POSITION THE NAM/GFS/SREF/ECMWF TRACK THE LOW NORTHEAST THROUGH TONIGHT. TRANSLATION OF THE ABOVE TO THE SENSIBLE WEATHER IS A BIT MORE COMPLICATED AS SATELLITE IMAGERY CONTINUES TO SHOW A LONG FETCH OF DEEPER/LAYERED MOISTURE EXTENDING FROM THE GULF OF MEXICO THROUGH ALL BUT FAR WESTERN MO. THERE HAS BEEN A GRADUAL WARMING OF CLOUD TOPS AND AN EASTWARD PROGRESSION TO THE DEEPER MOISTURE OVERNIGHT. RADAR TRENDS HAVE SHOWN A MARKED DECREASE IN PRECIPITATION SINCE MIDNIGHT. 06Z NAM HAS BACKED OFF ON QPF AMOUNTS AND THIS SEEMS REASONABLE GIVEN THE CURRENT AND EXPECTED TRENDS. WITH DRY SLOT PUSHING THROUGH WEST CENTRAL MO HAVE LOWERED POPS THIS AREA TO CHANCE CATEGORY. RAIN CHANCES OVER THE WESTERN CWA TODAY WILL BE TIED TO THE WRAP AROUND CLOUD SHIELD. TEMPERATURES ARE A BIT OF A CHALLENGE WITH THE COLD FRONT NOW WORKING EAST THROUGH WEST CENTRAL MO. TEMPERATURES WILL FALL INTO THE MIDDLE/UPPER 40S WITH THE PASSAGE OF THIS FEATURE...AND THEN PROBABLY FLAT LINE IN THE UPPER 40S/50 UNDER THE COLD POOL ALOFT. THE REST OF THE CWA WILL ALSO SEE LITTLE IF ANY UPWARD MOVEMENT IN THE MERCURY TODAY. WRAP AROUND PRECIPITATION WILL CONTINUE TO BE A FORECAST ISSUE FOR THE CWA THIS EVENING WITH THE BACK EDGE GRADUALLY SHIFTING EAST. THE FAR EASTERN COUNTIES WILL STILL BE UNDER THE INFLUENCE OF THE UPPER LEVEL CIRCULATION AND CHANCE POPS THROUGH AT LEAST SATURDAY MORNING. CLEARING ON SATURDAY WILL BE FROM WEST TO EAST WITH FAR EASTERN COUNTIES CLOUDY MOST OF THE DAY. MET MOS TEMPERATURES LOOK GOOD IN THE WEST BUT A TAD TOO WARM IN THE FAR EASTERN COUNTIES. SHORTWAVE MID LEVEL RIDGING WILL MOVE ACROSS THE CENTRAL PLAINS ON SUNDAY ALLOWING FOR STRONG WARM AIR ADVECTION. EXPECT TO SEE SIGNIFICANT WARMING AT THE SURFACE PLUS AN INCREASE IN MOISTURE AGAIN AS SURFACE PRESSURE GRADIENT TIGHTENS IN RESPONSE TO STRONG UPPER TROUGH MOVING TOWARDS THE CENTRAL ROCKIES. MODELS ADVANCE A COLD FRONT EAST ACROSS KS AND INTO MO ON MONDAY BUT THEY MAY BE A BIT FAST. NONETHELESS THE CURRENT LOW CHANCE POPS ARE WARRANTED. MJ && .AVIATION... FOR THE 12Z TAFS...THE SURFACE LOW CURRENTLY JUST EAST OF KSTJ IN NORTHWEST MISSOURI WILL SLOWLY SLIDE EAST/NORTHEAST TOWARD SOUTHEAST IOWA TODAY. WINDS WILL SHIFT FROM A WESTERLY TO NORTHWESTERLY DIRECTION AS THE SYSTEM GRADUALLY PULLS AWAY. NO PRECIPITATION IS ONGOING AT THE TERMINALS TO START THE TAF PERIOD...BUT COULD SEE SOME LIGHT RAIN SHOWERS REDEVELOP LATER THIS MORNING INTO THE MID AFTERNOON. THE KSTJ TERMINAL HAS THE BEST POTENTIAL FOR BEING AFFECTED BY RAIN SHOWERS AS MOISTURE WRAPS AROUND THE BACKSIDE OF THE DEPARTING SYSTEM. CEILINGS SHOULD REMAIN IN THE IFR CATEGORY FOR AT LEAST A SHORT TIME...AND ARE ANTICIPATED TO IMPROVE TO THE MVFR CATEGORY TOWARD MID MORNING AT THE KANSAS CITY TERMINALS. STOFLET && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE.
Hazardous weather outlook, Apr 18, 6:02 AM CDT, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 602 AM CDT FRI APR 18 2008 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-191115- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 602 AM CDT FRI APR 18 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT AN UPPER LEVEL STORM SYSTEM OVER NORTHEAST KANSAS WILL MOVE SLOWLY EAST TODAY. ISOLATED THUNDERSTORMS ARE POSSIBLE OVER NORTH CENTRAL AND NORTHEAST MISSOURI TODAY AS A COLD FRONT SHIFTS EAST. NO SEVERE WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ANOTHER STORM SYSTEM AND ASSOCIATED COLD FRONT WILL MOVE OUT OF THE CENTRAL ROCKIES AND COULD THREATEN THE REGION WITH SCATTERED THUNDERSTORMS. SINCE THE STORM SYSTEM HAS NOT EVEN REACHED THE CONTINENTAL UNITED STATES THERE REMAINS MUCH UNCERTAINTY ON TIMING AND INTENSITY OF THIS SYSTEM SO IT IS TOO EARLY TO DETERMINE THE RISK OF SEVERE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. MJ
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 2:22 AM CDT | River Flood Warning | EAX | Linn, Livingston | 67 hr |
| Apr 18, 2:22 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 5 days |
| Apr 18, 8:05 AM CDT | Areal Flood Warning | EAX | Caldwell, Carroll, Chariton, Clinton, Daviess, DeKalb and 8 more | 24 hr |
| Apr 18, 8:24 AM CDT | River Flood Warning | EAX | Bates, Cass, Henry | 26 hr |
Nearby
River Flood Warnings in Missouri, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.